# SDR TWAA0101913

- Difficulty date: January 23, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 47,618 hours, 38,673 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF SUFFERED BIRD STRIKE AT THE RADOME AREA.  THE RADOME BULKHEAD WEB AT STA 37 WAS DAMAGED.  INSTALLED NEW BULKHEAD WEB WITH RIVETS AND HI-LOK''S PER SRM 51-30-2 AND SRM 51-30-5.  CHECK-C 6-10-00 JFK.
